Causes Blurred Eyes After Using Eye Drops

Illustration of Causes Blurred Eyes After Using Eye Drops
Illustration: Causes Blurred Eyes After Using Eye Drops post.greatist.com

Hello. My eyes are blurred right after my eyes for a week red, itchy, sore and runny. Then I went to the nearest health center to check my irritated eyes and were prescribed amixicillin trihyadrate, Paracetamol and garexin eye drops. Is blurry eyes really a side effect of medication or my eyes are already minus one side ?? Previously my eyes were normal. Only after consuming the drug then my eyes were not sore, itchy and not runny but instead became blurry. Please help

1 Answer:

Hello Sri,


Thank you for asking at HealthReplies.com.


Blurred eye complaints can be caused by a variety of possibilities, including:

Refractive disorders in the form of difficulty seeing far, difficult to see close, and so on
Inflammation of the eye due to infections such as conjunctivitis

Glaucoma
Tired eyes
Cataract
Diabetes Mellitus, and so on.

To determine the exact cause, including whether this is a refractive disorder (for example, minus the eye) or not, then an eye examination must be done directly by the eye doctor, in addition to that other tests are also needed such as tonometry, slit lamp, ophthalmoscopy, and so on. If the cause of the complaint is inflammation due to bacterial infection then the treatment is anti-inflammatory and antibiotics, if refractive disorders, the provision of glasses will be done to correct the disorder. Therefore it is better to immediately check your eyes to an ophthalmologist.


For now, all you can do is:

Eat healthy and nutritious foods, especially vegetables and fruits as a source of vitamins
Avoid cigarettes and alcohol
Regular exercise
Enough rest
Use eye protection such as protective eyewear if doing activities that are at risk of injuring the eye
Wash hands before and after touching eyes
Rest the eyes and avoid the blinking of the eyes by shedding artificial tears or blinking
Don't read while lying down
Routine eye examination

Now with the COVID-19 outbreak, if a complaint is deemed not an emergency you should postpone checking your eyes and stay home by maximizing initial treatment at home. However, if the complaint is felt to be permanent and even more burdensome immediately to an eye specialist for subsequent treatment.


So, hopefully useful

: by

Related Question

Bruntusan Appears After Using Anti-acne Products?

Bruntusan Appears After Using Anti-acne Products?

(5 months ago)

Hello,... Read more

Blood Pressure Measurement Results?

Blood Pressure Measurement Results?

(3 months ago)

I have blood pressure 125/77.... Read more

Menstrual Bleeding A Lot And Clots.?

Menstrual Bleeding A Lot And Clots.?

(4 months ago)

Hi good afternoon, I’m on my regular period, not too long, it doesn’t go back until 2 weeks, it keeps bleeding a lot and there’s a bit of clot, but lately sometim... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *